# SDR CALA2017040700878

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 42,149 hours, 14,502 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB LOWER IN SPAR SKIN  HSS 129.50, FOUND CRACKED ABOUT 18 INCHES FROM AFT SPAR. THE SKIN WAS REPAIRED IAW SRM 55-10-01, REP 11.
